MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 411658
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 6.E1: name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: lot: 4k02636 was manufactured on 10/oct/2024, in ats #1 line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 14/jul/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1263351 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.Historical complaints review: on 14/jul/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4k02636 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 14/jul/2025, the complaint investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ for the lot number: 4k02636 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: dimensional inspection: film release liner: the film must remain intact along the length of the wafer without any cuts in the center hole.The film release tab must be free and not be trapped under the adhesive disk.Frequency: hourly, sample quantity: 3 samples per cavity, acceptance criteria: accept = 0 | reject = 1.Collar concentricity: support ring concentric within 2.0 mm to the collar through the cut.Frequency: hourly, sample quantity: 6 samples of disc collar machine, acceptance criteria: accept = 0 | reject = 1.Adhesive disc alignment: the disc must not contact the srp adhesive disc id collar and must be concentric within 2.0mm.Frequency: hourly, sample quantity: 3 samples per cavity, acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have been only six defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage, which should be 0.25% based on our standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.Importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that moldable hole was off centered prior to use for six wafers from two market unit boxes with same lot.As a result, the end user felt a pinching sensation to her stoma and noted an indent on the stoma.The end user stated that there was no stomal trauma or laceration, no bleeding, and no medical intervention requested.She confirmed the stoma size was thirty-two millimeters (mm).The product was used by patient.No photograph or additional information was available at this time.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22563298
Report Number9618003-2025-02208
Device Sequence Number21144093
Product Code EXE
UDI-Device Identifier00768455186983
UDI-Public00768455186983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411658
Device Lot Number4K02636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale